Skip to Content

Does Indian curry interfere with Vidaza?

Responses (1)

Marvell 27 Sep 2011

It is highly unlikely that having a curry will interfere with the effectiveness of Vidaza.

Vidaza (azacitidine) is a cancer medication that interferes with the growth of cancer cells and slows their growth and spread in the body.

Vidaza is used to treat certain types of bone marrow cancers and blood cell disorders.

How is Vidaza given?

Vidaza is given as an injection through a needle placed into a vein, or as a shot given under the skin. Your doctor, nurse, or other healthcare provider will give you this injection in a clinic or hospital setting.

Vidaza must be given slowly through an IV infusion, and can take up to 40 minutes to complete. If you are receiving a shot under your skin, you may require two injections to complete your dose.

You may also be given medications to reduce nausea and vomiting while you are receiving Vidaza.
This medication is usually given for 7 days in a row every 4 weeks for at least 4 treatment cycles. Your treatment schedule may be different. Follow your doctor's instructions.

Tell your caregiver right away if this medication accidentally gets on your skin. Wash the area thoroughly with soap and warm water.

Vidaza can lower the blood cells that help your body fight infections. This can make it easier for you to bleed from an injury or get sick from being around others who are ill. To be sure your blood cells do not get too low, your blood will need to be tested on a regular basis. Your kidney or liver function may also need to be tested.

https://www.drugs.com/vidaza.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions